# SDR SWIA201541152

- Difficulty date: May 9, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 33,050 hours, 27,347 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH THE APU STARTED INFLIGHT, JET FUEL ODOR IN CABIN.   COMPLIED WITH NORMAL APU OPS CHECK IAW AMM.  UNABLE TO DUPLICATE FUEL ODOR.  APU OPS CHECKED GOOD.
